# SDR C2XA10SH225

- Difficulty date: July 5, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 13,190 hours, 7,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM CORRODED AT FR 23.  REPAIRED RT OMEGA BEAM IAW EC 5320-01443.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
